Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Why i am not getting periods from 4-5 months ?

hi i m facing some problems for periods it has been 4-5 months tat i have not got my periods so pls suggest me is it normal to hav gaps .. and i just want to inform you that i dont hav thyroid ..
Asked On : Wed, 20 Apr 2011
Answers:  3 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
hi welcome to health care magic.its not have to go for gynec check up to rule out any internal abnormality,or you have low hb or you have pcod like disease.
Answered: Wed, 20 Apr 2011
  User's Response
my mom also had the same problem in her childhood but after taking some homeopathic medicine she was fine so is there any homeopathic medicine for it pls then suggest
Answered: Thu, 21 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Having no periods for 2-3 months is not normal.If your thyroid is normal then you might be having some other female hormone disturbance or polycystic ovaries.You need to have blood tests for hormones and HB and an ultrasound scan to know your problem.
Dr. Rakhi Tayal
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor